Post # 1
Hey bees, just wanted to get your opinions, sorry a bit Too Much Information. So to give you some back story I am 26 and have been on the pill since I was 18. Since my 1st period when I was 11 it has always been pretty heavy, and got slightly lighter when I went on the pill. I also used to have massive cramps and these have almost completely gone away since on the pill (hence the major reason I’m still on it).
However, over the last few years I have been getting really bad hormonal headaches for the first 2-3 days of my period, therefore I spoke to my Dr and she said I could skip a couple of periods before having one again (every 3 months I’ve now been having one). Anyway, this has been about 3-4 years now and the periods have still been regularly heavy. Until this week, once again I still got the 3 day headache however this time the flow was considerably lighter which it has NEVER been. I’m worried there might be something wrong? Could this be caused by stress? Could I maybe be somehow pregnant? Anyway, just wanted to get some opinions and if anyone has been in similar situations. Thanks!! x
Post # 2
sunnybee88: I am no good with these things but if you are really worried go see your doctor, you can never be too careful.
Post # 3
Do your headaches have any side effects like numbness in your hands, slurred speech, or blurred vision?
there are all kinds of migraines, and your doctor may or may not be helpful in treating them. But if you have any of those symptoms, you should not be on a pill with estrogen. Tell your doctor asap if so.
Post # 4
sunnybee88: I doubt you are pregnant.
I was on the pill from age 18 to 28, and while on it, I got migraines (didn’t realize they were caused by the pills until I went off bc). I would be in so much pain for about 24-30 hours that it would actually make me sick to my stomach and I couldn’t handle lights, sounds, etc. Sometimes I’d get auras around objects, too.
I had to go back on the pill briefly for medical reasons, and when I mentioned the migraines to my doctor, she put me on a different low-dose pill (Lo Loestrin Fe) and I didn’t get headaches on that. Maybe ask your doctor about that?
Post # 5
Thanks for your responses everyone I will definitely be speaking to my Dr to see if there is another pill I can go on 🙂